Ashtama And GERD

I am asthama patient from one year and using medinine to control my asthama but due to these medicine I have problem of stomach. I am also using medicin for stomach but due not feel better. I am using these medicine. 1. VENTICORT 400mcg. 2. Myteka 3. baydal 4.GANATON OD 150 mg. 5. ESSO 40mg

dr-aun-bin-shahid-pulmonologist-lung-specialist-sahiwal

MBBS, FCPS (Pulmonology) | Sahiwal

review-img 8 Positive Reviews

For asthma,almost all prefered medication is in inhaled form except myteka.I am sure you are taking Venticort with device.Esso and ganaton are for acid peptic disease.If you are overweight,reduce weight and avoid overeating.

dr-aziz-ul-qadir-awan-pulmonologist-lung-specialist-wah-cantt

MBBS, MCPS(Pulmonology), OJT (Internal Medicine), SCE Respiratory Medicine (UK) | Wah Cantt

review-img 7 Positive Reviews

You are already taking meds for that. Explain your stomach related problems

Member
Member

Tahir Khan

you are taking medication for Asthma.that do not cause stoamch problem ..its separate entity...Although stomach problem (GERD) may worsen your asthmatic symptoms...
so you are advised to reduce weight..avoid spicy food,tea.choclate and other food which may worsen your symptoms.do daily.walk for atleast 40 mints..you vill feel difference